# SDR 98ZZZX151

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36BM
- Make and model: Piper PA-31-350
- Aircraft serial: 318252008
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod Assy
- Part number: 4194902
- Condition: Seized
- Location: Lt Mlg
- Part time: 3,209 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED THE LT MLG DOWNLOCK LIGHT DID NOT ILLUMINATE WHEN THE LANDING GEAR WAS EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THE PN 41949-02 LANDING GEAR LOCK ROD ASSY WAS SEIZED DUE TO LACK OF LUBRICATION PREVENTING THE DOWNLOCK HOOK FROM FULLY ENGAGING.  SUBMITTER STATED THE MM CALLS FOR A 100-HOUR LUBE.  A MORE FREQUENT LUBRICATION MIGHT BE ADVISABLE IN WET/CORROSIVE ENVIRONMENTS.
